# SDR SIMA200216501

- Difficulty date: June 6, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Engine: Ge CT71
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP TOP SKIN HAS TWO DENTS OUTBOARD OF DOVETAIL, .5X .007, .4X .003.  C/A-PERFORMED EDDY CURRENT AND THICKNESS TEST, NO DEFECTS.  DENTS ACCEPTED AS IS IAW SDS.
